MathSciNet Relay Station
MathSciNet bibliographic data
MR1699418 65L10
Zadorin, A. I. Samarskiĭ's monotone scheme for an ordinary second-order equation with a small parameter in the case of the third boundary value problem. (Russian) Vychisl. Tekhnol. 2 (1997), no. 5, 35–45.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 18 Aug 2017 12:46:31 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=035782456adf31220e2f1a2cb3ffec70; path=/; expires=Fri, 06-Jun-2031 12:46:31 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=94 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 567 W7ՆV]  nU" m23q#@HU7 @Ji9ezT7{@*ZQwVZ-"K-)|EŠƤ[jnE;,m+ݛ0%Di|tjAѦk 'kjxb2[T\h1r1ZLQOFJXd̢ F|gjyx9Q)2amr&ѵMզ7i;3R 0)Yr]v%m!@ĥ͛vHMCCC$?uB"B48 H>:&&Tl MMV\Uu*&d"& L2-0pbjfPTIm Fg4GF7P ODuw[ oÝCZe|t(Gߏ﾿;p4p0zu .oGNx8ݾ:В p}˰KA,kSUIVQ|YM1+79o@Yjj$kkÏF| ڎIfL%T.Iǀ`Rܾ}KW9g\VYj<0c>4ԧr7xx^@fxɡv[\]hbKlQ"K(pyrJ82;J:K\j`:cŠa+3U( ci \,8 @ &~2 h|iGNtr"KN[K9..P4!PfS,k`eXE.0IMѧutJhks3͍!e &ީ=v2 ''2e.0 y`ӔU\)t/Bv:^9<ʹ!E9Q]RMG7WX?Qlw7;A"EEXoY3Tvux@uLŤ c3âf4m~w^ejuB)vȌlݰjAi]7rdսV ,6|Ш5Nbۋ!V7ƕh0/l?